# SDR CALA2025042104066

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 70,728 hours, 25,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FWD SEAT TRACK FITTINGS AT ROW 21DEF FAILS NO GO GAUGE REMOVED SEAT, REPLACED FWD SEAT TRACK FITTING AND TORQUED NEW STUD PER EA 2500-15903-002 REV B AND CMM 25-23-54-4676. FINAL INSTALL OF SEAT NEEDS C/W. C/W IDT REQUIREMNTS OF FWD SEAT TRACK FITTING INSTALL PER EA 2500-15903-002 REV B INSTALLED SEAT ROW 21DEF IAW CMM 25-23-54-4676 C/W IDT REQUIREMENTSFOR SEAT REINSTALL PER CMM 25-23-54 AND GMM 09-10-05
